# SDR VIBR RK125 LEFT

- Difficulty date: October 1, 2009
- Submitted: October 1, 2009
- Operation: General aviation
- Filed by: Stevens Aerospace and Defense Systems, LLC., repair station VIBR368K
- Aircraft: N939G
- Make and model: Beech 400A
- Aircraft serial: RK125
- Aircraft time: 3,136 hours, 2,581 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 12855001111
- Condition: Blew Out
- Location: Bleed Air Sys
- Part time: 3,136 hours, 2,581 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED AIRFRAME MX, A AND B CHECKS AND INSP OF ACFT BLEED AIR TUBES IN REFERENCE TO AD2001-03-06 FOUND LEFT BLEED AIR TUBE BELLOWS RUPTURED.
